Explicit bounds for approximation rates of boundary crossing probabilities for the wiener process

Publication Type:
Journal Article
Journal of Applied Probability, 2005, 42 (1), pp. 82 - 92
Issue Date:
Filename Description Size
Thumbnail2005000908OK.pdf1.21 MB
Adobe PDF
Full metadata record
We give explicit upper bounds for convergence rates when approximating both one- and two-sided general curvilinear boundary crossing probabilities for the Wiener process by similar probabilities for close boundaries of simpler form, for which computation of the boundary crossing probabilities is feasible. In particular, we partially generalize and improve results obtained by Pötzelberger and Wang in the case when the approximating boundaries are piecewise linear. Applications to barrier option pricing are also discussed. © Applied Probability Trust 2005.
Please use this identifier to cite or link to this item: